H∞ filtering for a class of switched linear parameter varying systems

dc.contributor.authorZhang, L.
dc.contributor.authorShi, P.
dc.date.issued2011
dc.description.abstractThis article addresses the filtering problem for a class of discrete-time switched linear parameter varying systems under average dwell time switching. The stability result for general discrete-time switched systems with average dwell time is first presented. A mode-dependent full-order parameterised filter is then designed and the corresponding existence conditions of such filters are derived via LMI formulation. The desired filter gains and the admissible switching signals are obtained for a given system decay degree such that the resulting filter error system is exponentially stable and has a guaranteed H ∞ performance. A numerical example is given to demonstrate the potential and effectiveness of the developed theoretical results.
dc.description.statementofresponsibilityLixian Zhang and Peng Shi
dc.identifier.citationInternational Journal of Systems Science, 2011; 42(5):781-788
dc.identifier.doi10.1080/00207721003764158
dc.identifier.issn0020-7721
dc.identifier.issn1464-5319
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/83595
dc.language.isoen
dc.publisherTaylor & Francis Ltd
dc.rights© 2011 Taylor & Francis
dc.source.urihttps://doi.org/10.1080/00207721003764158
dc.subjectaverage dwell time
dc.subjectH ∞ filtering
dc.subjectlinear matrix inequalities
dc.subjectswitched linear systems
dc.subjecttime\-varying parameters
dc.titleH∞ filtering for a class of switched linear parameter varying systems
dc.title.alternativeH-infinity filtering for a class of switched linear parameter varying systems
dc.typeJournal article
pubs.publication-statusPublished

Files